# SDR ASAA0945988

- Difficulty date: June 5, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434369
- Part serial: 2714
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B AFT FLAP LOWER SURFACE DELAMINATED.  REMOVED DAMAGED SKIN & CORE.  FABRICATED, TREATED, PRIMED AND BONDED NEW REPAIR DOUBLER AND CORE IAW B737 400 SRM 51 70 10 REPAIR 4.
